# SDR ASAA2015051911787

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,211 hours, 2,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON 14 DEF EMERGENCY LIGHT.  ACFT GROUNDED.  INSTALLED EAL LENS IAW AMM 33-51-03.
